Alert archive / Maine / Gale Warnings in 2011
Gale Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Jan 20, 2011, 3:23 PM EST. It took effect at Jan 21, 2011, 4:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2011, 3:23 PM EST (20:23 UTC)
- In effect from
- Jan 21, 2011, 4:00 PM EST
- Expired
- Jan 22, 2011, 5:49 AM EST
- In force
- 14 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
319 WHUS71 KCAR 202023 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 323 PM EST THU JAN 20 2011 ANZ050>052-210430- /O.NEW.KCAR.GL.W.0003.110121T2100Z-110122T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 323 PM EST THU JAN 20 2011 ...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 7 AM EST SATURDAY. * WINDS: SUSTAINED NORTHEAST WINDS OF 25 TO 35 KT WITH GUSTS TO 40 KT. * SEAS: INCREASING TO 5 TO 8 FT FRIDAY AFTERNOON INTO EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MIGNONE/HEWITT
6 follow-up statements
355 WHUS71 KCAR 210242 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 942 PM EST THU JAN 20 2011 ANZ050>052-211045- /O.CON.KCAR.GL.W.0003.110121T2100Z-110122T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 942 PM EST THU JAN 20 2011 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM FRIDAY TO 7 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM FRIDAY TO 7 AM EST SATURDAY. * WINDS: NORTHEAST WINDS OF 25 TO 35 KT WITH GUSTS TO 40 KT. * SEAS: INCREASING TO 5 TO 8 FT FRIDAY AFTERNOON INTO EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
687 WHUS71 KCAR 210830 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 330 AM EST FRI JAN 21 2011 ANZ050>052-211630- /O.CON.KCAR.GL.W.0003.110121T2100Z-110122T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 330 AM EST FRI JAN 21 2011 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SATURDAY. * WINDS: NORTHEAST WINDS OF 25 TO 35 KT WITH GUSTS TO 40 KT. * SEAS: INCREASING TO 5 TO 8 FT FRIDAY AFTERNOON INTO EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
728 WHUS71 KCAR 212042 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 342 PM EST FRI JAN 21 2011 ANZ050>052-220445- /O.CON.KCAR.GL.W.0003.110121T2100Z-110122T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 342 PM EST FRI JAN 21 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. * WINDS: NORTHEAST WINDS OF 25 TO 35 KT WITH GUSTS TO 45 KT. * SEAS: INCREASING TO 8 TO 12 FT FRIDAY AFTERNOON INTO EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MIGNONE
260 WHUS71 KCAR 220248 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 948 PM EST FRI JAN 21 2011 ANZ050>052-221100- /O.EXT.KCAR.GL.W.0003.000000T0000Z-110122T1100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 948 PM EST FRI JAN 21 2011 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST SATURDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM EST SATURDAY. * WINDS: NORTHWEST WINDS 25 TO 35 KT WITH GUSTS TO 4O KT. * SEAS: 7 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
925 WHUS71 KCAR 220751 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 251 AM EST SAT JAN 22 2011 ANZ050>052-221100- /O.CON.KCAR.GL.W.0003.000000T0000Z-110122T1100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 251 AM EST SAT JAN 22 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH FREQUENT GUSTS TO 35 KT. * SEAS: 7 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
464 WHUS71 KCAR 221049 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 549 AM EST SAT JAN 22 2011 ANZ050>052-221900- /O.CAN.KCAR.GL.W.0003.000000T0000Z-110122T1100Z/ /O.NEW.KCAR.SC.Y.0007.110122T1049Z-110122T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 549 AM EST SAT JAN 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS 15 TO 20 KT WITH GUSTS TO 30 KT. * SEAS: 3 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 20, 10:22 AM EST, 5 hours 1 minute earlier.
Area forecast discussion, Jan 20, 10:22 AM EST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1022 AM EST THU JAN 20 2011
.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL EXIT DOWNEAST AREAS EARLY THIS
MORNING THEN HIGH PRESSURE CENTERED OVER THE GREAT LAKES WILL
SLOWLY BUILD ACROSS THE REGION LATER TODAY AND CREST THE AREA TONIGHT.
LOW PRESSURE WILL THEN LIFT RAPIDLY NORTHEAST FROM THE MID
ATLANTIC COAST EARLY FRIDAY TO WESTERN NOVA SCOTIA BY FRIDAY
EVENING...THEN INTO THE MARITIMES BY EARLY SATURDAY. BRISK WINDS
AND BITTERLY COLD TEMPERATURES WILL FOLLOW FOR THE WEEKEND INTO
EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATED THE GRIDS TO EXTEND THE WINTER STORM WATCH FURTHER NORTH
FOR MEZ006-011-015 BASED ON THE LATEST TRENDS OF THE NAM AND GFS.
WEAK UPPER TROF RESPONSIBLE FOR CONTG LGT SNOW ACROSS PORTIONS OF
DOWNEAST MAINE ATTM XPCTD TO PULL E OUT OF THE AREA ERLY TDY...
THEREAFTER...WEAK RDG OF HGH PRES CNTRD N-S ACROSS THE GRT LAKES
WILL BUILD EWRD ACROSS OUR REGION LATER TDY THEN CREST THE FA
TNGT. NXT SYSTEM TO AFFECT THE FA (DISCUSSED IN MORE DETAIL IN THE
SHORT TERM SECTION) TAKES SHAPE OVR THE CENTRAL APPALACHIANS TNGT
THEN MVS JUST OFF THE MID ATLC COAST BY ERLY FRI AM. THIS SYSTEM
WILL BEGIN TO SPREAD CLDS RAPIDLY NEWRD INTO OUR AREA TNGT PER THE
STRONG SW- NERLY 125 KT JET ALONG THE E COAST. THIS INCRS IN CLDS
SHOULD KEEP US FROM FULLY REALIZING OUR OVERNIGHT LOW TEMP
POTENTIAL TNGT AND HAVE BUMPED TEMPS UP A FEW DEGREES FROM THE
PREVIOUS FCST. WILL INTRODUCE POPS FAR SWRN AREAS LATE TNGT...
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
STRONG 1000-7000MBS FRONTOGENETICAL FORCING SHOWING UP IN THESE
ZONES ESPECIALLY W/THE 12Z NAM FROM FRIDAY AFTERNOON INTO FRIDAY
EVENING.
PREVIOUS DISCUSSION...
THE MAIN FOCUS FOR THE SHORT TERM IS A LOW
PRESSURE SYSTEM THAT WILL BRING ACCUMULATING SNOW TO THE FORECAST
AREA ESPECIALLY DOWNEAST. FRIDAY MORNING WILL SEE WEAKENING LOW
PRESSURE OVER SOUTHERN ONTARIO WHILE A SECONDARY SYSTEM DEVELOPS
OFF THE DELMARVA COAST. THE FORECAST MODELS STILL CAN'T AGREE ON
EXACTLY HOW TO HANDLE THE SECONDARY LOW...THOUGH MOST SHUNT IT
NORTHEAST...KEEPING IT EAST OF CAPE COD AND BRINGING IT SOMEWHERE
OVER NOVA SCOTIA. WHILE PRIOR RUNS OF THE ECMWF WERE THE FURTHEST
EAST WITH THE LOW TRACK...THE 20/00Z VERSION HAS SHIFTED
DRAMATICALLY AND NOW BRINGS THE LOW OVER EXTREME DOWNEAST MAINE
AND INTO THE BAY OF FUNDY. I DON'T WANT TO IMMEDIATELY JUMP ON
THIS RUN AND WOULD RATHER STAY WITH THE MORE HIGHLY FAVORED NOVA
SCOTIA TRACK...BUT LATER SHIFTS WILL HAVE TO WATCH CLOSELY TO SEE
IF THE OTHER FORECAST MODELS FOLLOW THIS WESTWARD TREND.
SO AS MENTIONED ABOVE...CURRENT THINKING IS THAT THE LOW WILL MOVE
INTO THE GULF OF MAINE FRIDAY...OVER NOVA SCOTIA BY THE EVENING
HOURS...AND INTO THE CANADIAN MARITIMES FRIDAY NIGHT. LIGHT SNOW
WILL BEGIN FALLING IN SOUTHERN MAINE FRIDAY MORNING...BUT THE REAL
BULK OF THE PRECIPITATION WILL FALL DURING THE AFTERNOON AND EARLY
EVENING. THE HEAVIEST AMOUNTS WILL BE ACROSS FAR DOWNEAST
MAINE...THOUGH SEVERAL FACTORS ARGUE AGAINST A MAJOR SNOWFALL EVENT
EVEN HERE. FIRST THING TO CONSIDER IS THAT THIS SYSTEM WILL BE
MOVING FAIRLY QUICKLY AND THE HEAVIEST PRECIPITATION SHOULDN'T LAST
MORE THAN 6 HOURS OR SO. GIVEN THE ARCTIC AIRMASS THAT WILL BE
ADVECTING IN BEHIND THIS SYSTEM THE SNOW SHOULD SHUT OFF RAPIDLY AS
IT MOVES EAST OF THE AREA. ALSO...THE BEST OMEGA AND FRONTOGENESIS
ARE PROGGED TO STAY JUST OFF THE COAST AND/OR IN WESTERN NEW
BRUNSWICK. SNOWFALL AMOUNTS SHOULD RANGE FROM A HALF INCH IN THE FAR
NORTH TO 5-7 INCHES DOWNEAST...JUST SHORT OF WARNING CRITERIA. HAVE
OPTED TO NOT HOIST ANY WINTER STORM HEADLINES AT THIS TIME...BUT
THIS MAY CHANGE IF LATER MODELS RUNS FOLLOW THE ECMWF'S LEAD.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SOME BITTERLY COLD ARCTIC AIR IS HEADING OUR WAY AND WILL BEGIN TO
OVERSPREAD THE REGION THIS WEEKEND. AS THE COLDER AIR FILTERS IN
SATURDAY NIGHT TEMPERATURES WILL FALL TO THE 20S BELOW ZERO IN THE
FAR NORTH AND SINGLE DIGITS BELOW ZERO DOWNEAST. A WEAK WEATHER
DISTURBANCE ON THE LEADING EDGE OF THE COLDEST AIR MAY BRING SOME
FLURRIES AND SNOW SHOWERS TO THE AREA EARLY SUNDAY MORNING.
OTHERWISE...SUNDAY WILL BE PARTLY CLOUDY AND BITTERLY COLD WITH
TEMPS STRUGGLING TO RISE ABOVE ZERO FOR HIGHS IN THE NORTH AND
REACHING AROUND 10 DOWNEAST. HIGH PRESSURE BUILDING INTO THE REGION
AND CONTINUED COLD ADVECTION WILL BRING A FRIGID NIGHT SUNDAY NIGHT.
LOWS MAY REACH 30 BELOW IN THE NORTHWEST...AND MAY BE EVEN COLDER IF
THE GRADIENT AHEAD OF THE HIGH SLACKENS A BIT ALLOWING FOR MORE
RADIATIONAL COOLING IN THE LOW LEVELS. BY MID WEEK WE'LL BE WATCHING
A STORM SYSTEM DEVELOPING OFF THE MID ATLC COAST. THE LATEST GFS
SLIDES THE SYSTEM WELL OUT TO SEA MISSING THE AREA. HOWEVER...THE
ECMWF CARRIES THE SYSTEM NORTH BRINGING A CHANCE FOR SNOW WEDNESDAY.
THE TRACK WILL DEPEND ON THE BEHAVIOR OF A SHORTWAVE DIVING DOWN
FROM CANADA. IF THE NORTHERN SHORTWAVE DIVES SOUTH IT MAY PICK THE
LOW UP AND CARRY IT TO OUR REGION. IF THE NORTHERN SHORTWAVE SLIDES
EAST WITHOUT PHASING INTO THE SOUTHERN BRANCH SHORTWAVE THE SYSTEM
WILL MISS US. FOR NOW GOING CHC SNOW WEDNESDAY.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
NEAR TERM: MVFR CONDS ACROSS9SS OUR FAR SRN TAF SITES ATTM W/ VFR
ELSEWHERE... XPCT TREND TO VFR ALL TAF SITES ERLY TDY W/ VFR CONDS
THEN PREVAILING INTO TNGT. XPCT CONDS TO BEGIN TO DETERIORATE OVR
OUR SRN TAF SITES BY ERLY FRI...
SHORT TERM: MVFR CONDITIONS EARLY DROPPING TO IFR BY THE
AFTERNOON AS SNOW SPREADS OVER THE AREA. GRADUALLY IMPROVING
CONDITIONS FROM WEST TO EAST FRIDAY NIGHT AND SATURDAY MORNING AS
SKIES BEGIN TO CLEAR AND SNOW ENDS. ALL SITES MVFR/VFR BY
SATURDAY AFTERNOON.
&&
.MARINE...
NEAR TERM: UPDATE: WINDS/SEAS JUST FELL BLO SCA SO WILL GO AHEAD
AND DROP THE SCA SCHEDULED TO EXPIRE IN A LITTLE LESS THAN 30 MINS AT
12Z...
PRVS DISCUSSION: WAVES STILL 6-7 FT ON OUR WATERS W/ WNDS GUSTING
INTO THE LOWER 20S BUT ARE SLOWLY DCRSG... PER THESE TRENDS...WILL
PUSH BACK THE END OF THE SCA A FEW HRS TIL 12Z.
THEREAFTER...WNDS/SEAS XPCTD TO REMAIN BLO SCA THRU TNGT.
SHORT TERM: WINDS AND WAVES WILL BE ON THE INCREASE FRIDAY AS LOW
PRESSURE MOVES UP THE NEW ENGLAND COAST AND ACROSS THE GULF OF
MAINE. SCA WILL MOST LIKELY BE NEEDED DURING THIS TIME FRAME BUT
IT LOOKS AS THOUGH WINDS SHOULD STAY JUST BELOW GALE CRITERIA.
CONDITIONS WILL IMPROVE THROUGH THE DAY SATURDAY AS THE LOW PULLS
AWAY FROM THE REGION.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR MEZ006-011-015>017-029-030-032.
MARINE...NONE.
&&
NEAR TERM...MIGNONE/HEWITT
SHORT TERM...MIGNONEHazardous weather outlook, Jan 20, 10:32 AM EST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 1032 AM EST THU JAN 20 2011 MEZ001>005-010-031-211545- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS- SOUTHERN PISCATAQUIS- 1032 AM EST THU JAN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ006-011-015>017-029-030-032-211545- SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-NORTHERN WASHINGTON- 1032 AM EST THU JAN 20 2011 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FRIDAY INTO EARLY SATURDAY. ANZ050>052-211545- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1032 AM EST THU JAN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT/MIGNONE
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 6:08 AM EST | Winter Storm Watch | CAR | Aroostook, Hancock, Penobscot, Washington | 10 hr |
| Jan 20, 3:51 PM EST | Winter Storm Warning | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Washington | 30 hr |
| Jan 20, 3:51 PM EST | Winter Weather Advisory | CAR | Aroostook, Penobscot, Piscataquis | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.